... while on zoloft?
Hello AngieGutterman. I had the same problem when I was on zoloft. I suggest taking desyrel (trazodone). It is an anti-depressant, it will certainly sedate you, and help you fall asleep and unlike the benzodiazepine, kind or sort of sleeping medications, are not as prone to be habit forming. Best wishes to you.
Try Melatonin for sleep, tis all natural and can be purchased at any pharmacy or supermarket. Or a mix of Melatonin, Valerian Root and Chemomile. There is a tea, called Sleepy Time Tea, it tastes like road kill (not that I've eaten much road kill in my life time) but I've friends that swear by it's effectiveness, just add lots of honey and maybe you can gag it down!
Best wishes to you,
I have used Trazodone for 4 years now. It's not habit forming. Easy to get off if you need or want to. What I like about it is if you wake up in the night you can get up to the bathroom or take care of kids and go back to sleep. In the morning I don't feel drowsy. You might feel some side effects in the beginning but they go away pretty fast. I still fall alsleep within 30 minutes after beeing on it all this time. Never had to change my dose either. Hope this helps you.
Hi angie! I have had insomnia since I been on Zoloft for years now. I would ask my doctor to change my medication but it has really helped me with my depression. I have tried several sleep remedies like trazadone( too many side effects), ambian, valarian( I took 5 and it still did not help), melatonin, clonazepam(too strong and addictive), and more. I did try advil pm which worked but it did not take effect until the next day. I have really had a time trying to find that right med for my insomnia. I do not want to dissapoint you, one of these meds or homeopathic remedies may work for you. I hope that you find the right one so that you may get some much needed sleep. As for me, I will just keep trying. Best of luck! Sweetie Pie
I have been on zoloft for about a month now. At the beginning I was taking it in the morning and I was sleeping all day. Or really tired during the day. So when I went back to the doctor I asked her and she said to try taking my meds at night. I take it an hour before I go to bed and that seems to help because I sleep just fine now. Maybe try that? It might help.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2010 • 2 answers
Posted 18 Feb 2012 • 6 answers
Posted 14 Apr 2012 • 2 answers
Posted 5 Feb 2016 • 2 answers
Posted 1 Jun 2016 • 5 answers